# SDR HYIA20141126001

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N2649Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0333
- Aircraft time: 20,554 hours, 13,095 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: R649305
- Part serial: 12FA006R
- Condition: Defective
- Location: Lt Engine
- Part time: 2,180 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BITTER FUME LIKE SMELL IN CABIN.  INSPECTED ELEC WIRING & FOUND NO DEFECTS.  SMELL WAS DETERMINED TO BE COMING FROM THE LT ALTERNATOR.  R & R THE LT ALTERNATOR & RETURNED THE ACFT TO SERVICE WITH NO FURTHER DEFECT NOTED.
